Loading [MathJax]/jax/output/CommonHTML/jax.js
Sibirskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirskii Matematicheskii Zhurnal, 2019, Volume 60, Number 2, Pages 360–375
DOI: https://doi.org/10.33048/smzh.2019.60.208
(Mi smj3080)
 

This article is cited in 6 scientific papers (total in 6 papers)

The 2-closure of a 32-transitive group in polynomial time

A. V. Vasil'evab, D. V. Churikovab

a Novosibirsk State University, Novosibirsk, Russia
b Sobolev Institute of Mathematics, Novosibirsk, Russia
Full-text PDF (362 kB) Citations (6)
References:
Abstract: Let G be a permutation group on a finite set Ω. The k-closure G(k) of G is the largest subgroup of the symmetric group Sym(Ω) having the same orbits with G on the kth Cartesian power Ωk of Ω. The group G is called 32-transitive, if G is transitive and the orbits of a point stabilizer Ga on Ω{a} are of the same size greater than 1. We prove that the 2-closure G(2) of a 32-transitive permutation group G can be found in polynomial time in size of Ω. Moreover, if the group G is not 2-transitive, then for every positive integer k its k-closure can be found within the same time. Applying the result, we prove the existence of a polynomial-time algorithm for solving the isomorphism problem for schurian 32-homogeneous coherent configurations, that is coherent configurations naturally associated with 32-transitive groups.
Keywords: k-closure of a permutation group, 32-transitive group, 32-homogeneous coherent configuration, schurian coherent configuration, isomorphism of coherent configurations.
Funding agency Grant number
Russian Foundation for Basic Research 18-01-00752_а
The authors were supported by the Russian Foundation for Basic Research (Grant 18-01-00752).
Received: 01.10.2018
Revised: 15.11.2018
Accepted: 19.12.2018
English version:
Siberian Mathematical Journal, 2019, Volume 60, Issue 2, Pages 279–290
DOI: https://doi.org/10.1134/S0037446619020083
Bibliographic databases:
Document Type: Article
UDC: 512.542.7
Language: Russian
Citation: A. V. Vasil'ev, D. V. Churikov, “The 2-closure of a 32-transitive group in polynomial time”, Sibirsk. Mat. Zh., 60:2 (2019), 360–375; Siberian Math. J., 60:2 (2019), 279–290
Citation in format AMSBIB
\Bibitem{VasChu19}
\by A.~V.~Vasil'ev, D.~V.~Churikov
\paper The $2$-closure of a $\frac32$-transitive group in polynomial time
\jour Sibirsk. Mat. Zh.
\yr 2019
\vol 60
\issue 2
\pages 360--375
\mathnet{http://mi.mathnet.ru/smj3080}
\crossref{https://doi.org/10.33048/smzh.2019.60.208}
\elib{https://elibrary.ru/item.asp?id=38691791}
\transl
\jour Siberian Math. J.
\yr 2019
\vol 60
\issue 2
\pages 279--290
\crossref{https://doi.org/10.1134/S0037446619020083}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000465640100008}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85064946503}
Linking options:
  • https://www.mathnet.ru/eng/smj3080
  • https://www.mathnet.ru/eng/smj/v60/i2/p360
  • This publication is cited in the following 6 articles:
    1. Saveliy V. Skresanov, “Two-closure of rank 3 groups in polynomial time”, Journal of Algebra, 633 (2023), 906  crossref
    2. D. V. Churikov, “O zamykaniyakh konechnykh grupp podstanovok”, Algebra i logika, 61:3 (2022), 359–366  mathnet  crossref  mathscinet
    3. Alireza Abdollahi, Majid Arezoomand, Gareth Tracey, “On finite totally 2-closed groups”, Comptes Rendus. Mathématique, 360:G9 (2022), 1001  crossref
    4. D. V. Churikov, “Closures of Finite Permutation Groups”, Algebra Logic, 61:3 (2022), 242  crossref
    5. G. Chen, J. He, I. Ponomarenko, A. Vasil'ev, “A characterization of exceptional pseudocyclic association schemes by multidimensional intersection numbers”, ARS Math. Contemp., 21:1 (2021), P1.10  crossref  mathscinet  isi  scopus
    6. I. Ponomarenko, A. Vasil'ev, “Two-closures of supersolvable permutation groups in polynomial time”, Comput. Complex., 29:1 (2020), 5  crossref  mathscinet  zmath  isi  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Сибирский математический журнал Siberian Mathematical Journal
    Statistics & downloads:
    Abstract page:474
    Full-text PDF :138
    References:67
    First page:28
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025